# SDR ASOA201101336

- Difficulty date: July 11, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 22,380 hours, 19,649 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL9 FS 559+5 TO FS559+80 HAS LIGHT CORROSION AND SEVERAL CHAFES AND GOUGES.  REMOVED SEAT TRACK. LOCATED HOLES & DRILLED NEW SEAT TRACK IAW SRM 51-41-02 & 51-40-11.  INSTALLED NEW SERVICEABLE SEAT TRACK IAW AMM 53-01-11-400-802.  REPAIR IS CLASSIFIED AS MINOR IAW SOP 5702.
